# SDR N6WA2025101002

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: CC670170835
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTING CRACKED AT RH WS 185.11.   REMOVED AND REPLACED HINGE FITTINGAT RH WS185.11 IAW CRJ SRM 51-42-21 AND 51-42-06
